# SDR IPXA2017101022500

- Difficulty date: September 12, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 15,738 hours, 9,940 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57110340215
- Part serial: 0839
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION FOUND ON THE RIGHT WING FRAME 40 FASTENER JUNCTION, LOWER NR 3 HOLE BETWEEN INBD FIFTTING AND RIB NR 1 AT 7:30 O'CLOCK POSITION LOOKING OTBD.  ACCOMPLISHED A REPAIR IAW EO A300-5710-65839-A,  AND REO-G21032, REV IR.
